Hello , thanks for the reply and detailed input .
Well, i am sure Adderall must have worked great for you , after all it is a psychostimulant which is used to enhance concentration, memory , and as a mood brightener . But the problem here is that you have developed gastro intestinal side effects of adderall , and that is why you are suffering from nausea , so what we can do here is that slightly modify the dose of Adderall , by changing the adderall plain that you are taking now , two times a day with Adderall XR , that is extended release capsule in which the drug is released slowly in the system , resulting in two positive outcomes which are --1 ) working round the clock throughout the day , 2) only one single dose of adderall XR is required as opposed to two doses of adderall plain, and 3) Less side effects as compared with adderall plain , because of slow extended release .
So i sugegst you start yourself on ADDERALL XR , instead of adderall plain , you shall discuss the use and dose of adderall XR with your doctor , and this adderal XR is to be taken in morinng only as a single daily dose .
Meanwhile , you may start on domperidone , taken in morning before taking adderall XR AND BREAKFAST , for 3 days , this drug will take care of nausea , you shall stop it after 3 days.
I am mentioning below a link to Adderall , where you can see the gastro intestinal side effects that it causes.
see side effects )
I wish you all the best.
I hope my answer serves your query according to your satisfaction.
Please press the ACCEPT button if you are satisfied with the answer as only then will i be credited for my service.